×

zbMATH — the first resource for mathematics

Methods of summability and uniform distribution mod 1. (English) Zbl 0135.10901

Keywords:
number theory
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] J. Cigler [1] Asymptotische Verteilung reeller Zahlen mod 1 . Monatsh. Math. 64, 201-225 (1960). · Zbl 0111.25301
[2] J. Cigler [2] Über eine Verallgemeinerung des Hauptsatzes der Theorie der Gleichverteilung . J. reine angew. Math. 210, 141 - 147 (1962). · Zbl 0117.28402
[3] B. Eckmann [8] Über monothetische Gruppen . Commentarii math. Helvet. 16, 249 - 293 (1943/44). · Zbl 0061.04402
[4] G.H. Hardy [4] Divergent Series , Oxford 1949. · Zbl 0032.05801
[5] G. Helmberg [5] A theorem on equidistribution in compact groups . Pacific J. Math. 8, 227 - 241 (1958) · Zbl 0083.25502
[6] E. Hlawka [6] Zur formalen Theorie der Gleichverteilung in kompakten Gruppen . Rend. Circ. mat. Palermo 4, 33-47 (1955). · Zbl 0065.26402
[7] E. Hlawka [7] Folgen auf kompakten Räumen . Abh. math. Sem. Univ. Hamburg 20, 223 - 241 (1956). · Zbl 0072.05701
[8] E. Hlawka [8] Folgen auf kompakten Râumen II . Math. Nachr. 18, 188-202 (1958). · Zbl 0082.04102
[9] G.M. Petersen [9] Almost convergence and uniformly distributed sequences . Quart. J. Math., Oxford II ser. 7, 188-191 (1956). · Zbl 0072.28302
[10] G. Pólya und G. Szegö [10] Aufgaben und Lehrsätze aus der Analysis, I . Berlin 1925. · JFM 51.0173.01
[11] A. Rényi [11] Summation methods and probability theory . Magyar Tud. Akad. Mat. Kutató Int. Közl. 4, 389 - 399 (1959). · Zbl 0217.13502
[12] M. Tsuji [12] On the uniform distribution of numbers mod. 1 . J. math. Soc. Japan 4, 313 - 322 (1952). · Zbl 0048.03302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.